Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/123564
Title: Can we borrow the concept of independent relation from linear algebra in some discrete math applications
Authors: Chow, B. S.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2015
Publisher: Минск : Институт математики НАН Беларуси
Citation: Дискретная математика, алгебра и их приложения : тез. докл. Междунар. науч. конф. Минск, 14 – 18 сентября 2015 г. — Мн., 2015. — С. 147-148
URI: http://elib.bsu.by/handle/123456789/123564
ISBN: 978-986-6499-86-2
Appears in Collections:2015. Дискретная математика, алгебра и их приложения

Files in This Item:
File Description SizeFormat 
BenShung_Chow.pdf42,39 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.